# SDR V0XD20210701001

- Difficulty date: June 22, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10512
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT TCAS ANTENNA CHANNEL AT STGR 27 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED TCAS ANTENNA CAHNNEL(PN:SH670-32364-7S) IAW CRJ 900 SRM51-42-06
